# SDR AALA202101049015

- Difficulty date: December 8, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 14,289 hours, 5,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN FLOOR PANEL BREAK ASSEMBLY AT STA 540 AND LBL 1, MEASURING L=0.75 IN, W=0.002 IN, D=0.03 IN.  REPLACED BREAK ASSEMBLY WITH NEW, IAW SRM 51-10-02.
